MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804350-15
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) artery with moderate calcification.The 3.5x15mm xience skypoint stent delivery system (sds) was being advanced when the device had resistance with a non-abbott hemostatic rotating hemostatic valve (rhv) and the stent came off inside the rhv.The dislodged stent was simply removed from the rhv and another xience skypoint stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficult to advance could not be tested due to the condition of the returned device.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and analysis of the returned stent, a definitive cause for the reported difficulties could not be determined; however, stent dislodgement may be attributed to several factors including, but not limited to, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, interaction with patent anatomy or accessory devices.Factors that could contribute to difficult to advance include, but are not limited to, patient anatomical morphology, inner lumen obstruction, patient disease state, pre-dilatation strategy, device placement technique, interaction with previously placed stents or accessory devices.In this case, it is possible the device may have interacted with accessory devices (rotating hemostatic valve) during insertion/advancement, as resistance was noted, causing the reported difficult to advance, ultimately contributing to the reported stent dislodgement; however, based on the information provided and analysis of the returned device, this cannot be confirmed.The dislodged stent was simply removed from the rhv and another xience skypoint stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25376976
Report Number2024168-2026-02253
Device Sequence Number13414302
Product Code NIQ
UDI-Device Identifier08717648233395
UDI-Public(01)08717648233395(17)280824(10)5082941
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804350-15
Device Catalogue Number1804350-15
Device Lot Number5082941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown